Ref: 2429983

Efferalgan Effervescent Tablets

Ref: 2429983

Medicinal product in the form of effervescent tablets with analgesic and antipyretic action

Medicinal Product Not Subject to Medical Prescription

500mg of paracetamol

Available Colorsúnico

{{key}}
Matches size
{{size}}
4.20$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Adults and young people over 15 years of age: 1 to 2 tablets, 1 to 3 times daily, without exceeding the maximum limit of 6 tablets daily. Children from 7 to 15 years: ½ tablet 1 to 3 times a day.
    Usage Advice
    Indications: Efferalgan is a Non-Prescription Medicine with analgesic and antipyretic action. It is indicated in case of fever lasting no more than 3 days and in mild to moderate headaches. The active substance in this medicine is paracetamol. This medicine is contraindicated in case of allergy or hypersensitivity to paracetamol or any other constituent of Efferalgan, in case of severe liver disease, in case of fructose intolerance, since the medicine contains sorbitol. You should take special care with the medicine if you have an allergic skin reaction or an anaphylactic condition, if you have heart, respiratory, liver, kidney failure or anemia, if you have glucose-6-phosphate dehydrogenase deficiency, if you suffer from anorexia, bulimia , cachexia or chronic malnutrition, if you suffer from hypovolaemia, if you suffer from alcoholism, if you have a sodium restricted diet. Do not take other medicines containing paracetamol during therapy with Efferalgan. If in doubt, talk to your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Anhydrous citric acid, Anhydrous sodium carbonate, Sodium bicarbonate, Sorbitol (E 420), Sodium saccharin (E954), Sodium docusate, Povidone, Sodium benzoate
    Efferalgan x16 Efferv Tablets | 500mg
    • Efferalgan x16 Efferv Tablets | 500mg